# SDR SWIA200515447

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,675 hours, 8,257 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 1172
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,801 hours, 3,221 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL ONE INOP MESSAGE ON DESCENT.  REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT MM 27-42-01 AND 27-42-05, OPERATIONAL CHECK GOOD, PN 7062-3, SN OFF 1212.
